Publicaciones (46)

2020

  1. Igualdad de género en el ámbito de las Matemáticas

    Libro blanco de las matemáticas (Real Sociedad Matemática Española), pp. 375-420

  2. Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

    Journal of Physics A: Mathematical and Theoretical, Vol. 53, Núm. 45

  3. Extended Hamilton-Jacobi theory, contact manifolds, and integrability by quadratures

    Journal of Mathematical Physics, Vol. 61, Núm. 1

2019

  1. On sympletic lifts of actions for complete lagrangian fibrations

    Springer Proceedings in Physics (Springer), pp. 305-324

2018

  1. Material manipulativo vs GeoGebra en el estudio de semejanza y simetría

    Suma: Revista sobre Enseñanza y Aprendizaje de las Matemáticas, Núm. 88, pp. 27-35

2013

  1. Discrete dynamics in implicit form

    Discrete and Continuous Dynamical Systems- Series A, Vol. 33, Núm. 3, pp. 1117-1135

2012

  1. Reduction of a symplectic-like Lie algebroid with momentum map and its application to fiberwise linear Poisson structures

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 16

  2. Reduction of symplectic principal ℝ-bundles

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 32

2011

  1. Universal models via embedding and reduction for locally conformal symplectic structures

    Annals of Global Analysis and Geometry, Vol. 40, Núm. 3, pp. 311-337

  2. Reduction of PoissonNijenhuis Lie algebroids to symplectic-Nijenhuis Lie algebroids with a nondegenerate Nijenhuis tensor

    Journal of Physics A: Mathematical and Theoretical, Vol. 44, Núm. 42

2008

  1. Situación actual de las mujeres matemáticas españolas en el ámbito de la docencia y la investigación universitaria

    Estudios iberoamericanos de género en ciencia, tecnología y salud: GENCIBER (Instituto Aragonés de la Mujer), pp. 165-170

  2. Algunas conclusiones del Primer Encuentro "Mujeres y Matemáticas" de la Real Sociedad Matemática Española

    Estudios iberoamericanos de género en ciencia, tecnología y salud: GENCIBER (Instituto Aragonés de la Mujer), pp. 605-610

2007

  1. Reduction of symplectic lie algebroids by a lie subalgebroid and a symmetry lie group

    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 3

  2. Jacobi structures on affine bundles

    Acta Mathematica Sinica, English Series, Vol. 23, Núm. 5, pp. 769-788

2006

  1. "Los matemáticos deben ser conscientes de la importancia de tender puentes con la sociedad"

    Matematicalia: revista digital de divulgación matemática de la Real Sociedad Matemática Española, Vol. 2, Núm. 4, pp. 2